# SDR A6WA2018031345685

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 35,013 hours, 33,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 60034017595
- Condition: Cracked
- Location: Bs 280 Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM AT BS 280 UPPER ANGLE IS CRACKED JUST OTBD OF THE MLG ALTERNATE CABLE EXTENSION PULLEY BRACKET, OTBD OF LBL 9.
